# SDR DALA2015061603788

- Difficulty date: June 12, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 38,651 hours, 26,991 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Distorted
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO BINDING AILERON CONTROL SYSTEM ISSUES DURING CLIMBOUT.    ACCOMPLISHED COMPLETE INSPECTION OF AILERON SYSTEM CABLES, PULLEYS, AND FAIRLEADS.  FOUND FOWARD CARGO CEILING PANELS 121HC AND 121EC DISTORTED UPWARD AND INTERFERRING WITH AILERON CABLE RUN/TURNBARREL. REPOSITIONED PANELS AND SUPPORT STRUCTURE IAW AMM AND GROUND CHECKS WERE NORMAL. PERFORMED FUNCTIONAL VERIFICATION FLIGHT WITH SATISFACTORY RESULTS.  THE ACFT HAS RETURNED TO SERVICE.
